Aa
A
A
Close
Avatar universal
Bleeding after depo provera
I began Depo Provera injections May 2007, I've had 3 injections and bled constantly since the first. I have decided to cease injections as I cannot deal with the bleeding. I'm due to 'come off' the depo on Jan 15th 2008. I'm worried that i will continue to bleed, any idea on what might happen?
Cancel
4 Answers
Page 1 of 1
268698 tn?1222557484
I just went back on the depo, was on it before, the bleeding is definitly so frustrating, i feel like I've been spotting forever, you might still bleed but shouldn't last long, i'd say probably few days after, Well atleast in my experience thats whats happened, every woman is different.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks for your comment, I've looked at a lot of info on the net bt not found anyone in the exact same situation, just want to get back to normal!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
when i was on deppo and bled 4 3 mnths heavily after it. then later went on it again and fell pregnant on it but im extremly fertile i have 4 children all under 4. well thats just my experience.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
so you bled during and after depo?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on  Herbs and Spices Low...
4 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
17 hrs ago
1236893 tn?1408490528
Blank
Herbs and Spices Lower Triglycerid...
Aug 26 by gymdandee
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources